# SDR AALA2018072309003

- Difficulty date: July 20, 2018
- Submitted: July 23, 2018
- Operation: Air carrier
- Aircraft: N183AN
- Make and model: Boeing 757223
- Aircraft serial: 29593
- Aircraft time: 68,519 hours, 17,984 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31393110
- Part serial: 0976
- Condition: No Test
- Location: Rt Overwing
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A TEST,  RIGHT OVERWING EXIT SLIDE DEPLOYED BUT FAILED TO INFLATE ENTIRELY.  THE SLIDE TOOK AN ADDITIONAL 30 SECONDS TO FULLY DEPLOY.  SLIDE COMPLETELY DEFLATED 30 MINUTES AFTER DEPLOYMENT.  REPLACED INFLATION BOTTLE AND SLIDE.
